Translator Disclaimer
April, 1980 Exponential Moments of Vector Valued Random Series and Triangular Arrays
Alejandro de Acosta
Ann. Probab. 8(2): 381-389 (April, 1980). DOI: 10.1214/aop/1176994786

Abstract

We prove the finiteness of certain exponential moments of Banach space valued random series and triangular arrays. We also prove integrability results for Poisson measures on Banach spaces.

Citation

Download Citation

Alejandro de Acosta. "Exponential Moments of Vector Valued Random Series and Triangular Arrays." Ann. Probab. 8 (2) 381 - 389, April, 1980. https://doi.org/10.1214/aop/1176994786

Information

Published: April, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0435.60004
MathSciNet: MR566603
Digital Object Identifier: 10.1214/aop/1176994786

Subjects:
Primary: 60B05

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 2 • April, 1980
Back to Top